# SDR USAA2011051991910

- Difficulty date: May 3, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 43,541 hours, 16,403 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D53113322200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - CRACK ON WEB BETWEEN FR8 TO FR11, Y765.  REPLACED WEB BETWEEN FR8 TO FR11, Y765 IAW A320 SRM 51-72-11 & AIRBUS DRAWING D53113219.
